# SDR DXTA2013050805384

- Difficulty date: April 17, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 9,282 hours, 7,434 cycles
- Engine: Pwa PW545A
- Engine time: 9,282 hours, 7,434 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Ring Assembly
- Part number: ST324709
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED BORESCOPE INSPECTION OF COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS.  FOUND ONE NUT MISSING AT POSITION NR 33.  ACCOMPLISHED HOT SECTION REPAIR.
